Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 183, NWS Atlanta, GA

May 14, 2006Jasper County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 14, 2006, 3:19 PM EDT for Jasper County, Georgia. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2006, 3:19 PM EDT (19:19 UTC)
Expired
May 14, 2006, 3:35 PM EDT
In force
16 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Jasper County, GA

The radar

The Robins AFB radar (KJGX), 68 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 141919
SVRFFC
GAC159-141945-
/O.NEW.KFFC.SV.W.0183.060514T1919Z-060514T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT SUN MAY 14 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JASPER COUNTY IN CENTRAL GEORGIA

* UNTIL 345 PM EDT

* AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR ADGATEVILLE...AND MOVING EAST AT
  40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HILLSBORO.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3324 8388 3310 8380 3318 8345 3330 8348

$$
1 follow-up statement
000 
WWUS52 KFFC 141935
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT SUN MAY 14 2006

GAC159-141945-
/O.CAN.KFFC.SV.W.0183.000000T0000Z-060514T1945Z/
JASPER GA-
335 PM EDT SUN MAY 14 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JASPER COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF SOUTHERN JASPER COUNTY AND 
SEVERE WEATHER IS NO LONGER EXPECTED.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3324 8388 3310 8380 3318 8345 3330 8348

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:40 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 14, 12:40 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 PM EDT SUN MAY 14 2006

.UPDATE...
THISLL BE ANOTHER QUICK UPDATE. MODIFIED POP/WX/SKY GRIDS AGAIN
BASED ON RADAR AND SAT TRENDS. PRECIP COVERAGE ACROSS NRN 2/3RDS OF
GA HAS DECREASED AS EXPECTED THIS AFTERNOON. DRIER AIR FINALLY
MAKING ITS WAY ACROSS ATL METRO. CONVECTION REALLY LIGHTING UP
ACROSS SC WHERE FORCING IS STRONGER. EXPECT ISOLD SVR STORMS ACROSS
SE 1/4 OF CWA THIS AFTERNOON WITH HAIL UP TO QUARTER SIZE POSSIBLE.

SNELSON

&&

.SHORT TERM...(TODAY THROUGH TUESDAY)
A STRONG UPPER VORT MAX EMBEDDED WITHIN AN ACTIVE JET ALOFT HAS
RESULTED IN NUMEROUS TSTMS ACROSS THE FORECAST AREA EARLY THIS
MORNING. THESE STORMS WILL LIKELY PERSIST ACROSS THE NRN ZONES THRU
THE MORNING AS THE UPPER NW FLOW REMAINS VERY ACTIVE. MAIN FORECAST
CONCERN SHIFTS TO NEXT ROUND OF STRONG STORMS...POSSIBLY AS EARLY AS
16-18Z TODAY AND CONTINUING THRU THE AFTERNOON. GFS AND NAM SHOW AN
ACTIVE UPPER JET ROUNDING THE BASE OF A PERSISTENT UPPER LOW OVER
THE OHIO VALLEY BY 18Z TODAY. THE JET TRACKS ACROSS NRN AL-GA AT THE
SAME TIME A COLD FRONT PUSHES FROM NORTH GA INTO CENTRAL GA DURING
THE AFTERNOON HOURS. AT THIS TIME...THE MORE FAVORABLE LOCATION FOR
STRONG STORMS WOULD APPEAR TO BE GENERALLY SOUTH OF THE FRONT WHERE
THE GREATER INSTABILITIES WOULD BE POOLED. SPC HAS PLACED MUCH OF
S-SE GA IN A SLIGHT RISK OF SEVERE STORMS FOR TODAY...GENERALLY
ALONG AND SOUTH OF A COLUMBUS TO WASHINGTON LINE. THE MAIN THREAT
WOULD BE LARGE HAIL AND DAMAGING WINDS AS COLD AND DRY AIR IN THE
MID AND UPPER LEVELS CONTINUE TO ADVECT DOWN FROM THE NW. THE THREAT
SHOULD END DURING THE EARLY EVENING HOURS AS THE JET BEGINS TO PULL
OFF TO THE NE AND THE FRONT SLIPS JUST S-SE OF THE CWA WITH
DRIER/STABLE AIR IN ITS WAKE. DECIDED TO GO SLIGHTLY HIGHER WITH
POPS FOR TODAY THAN MAV GUIDANCE AND COOLER ON HIGHS ACROSS THE
SOUTHERN REACHES WITH INCREASING CLOUDS AND EXPECTED STORMS DURING
THE AFTERNOON.

THE PESKY UPPER LOW BEGINS TO DRIFT EASTWARD ON MONDAY WITH BOTH
MODELS SHOWING A DRIVING VORT MAX ROUNDING THE BASE MONDAY
AFTERNOON. HOWEVER...THE GREATER CHANCE FOR STORMS WOULD BE
GENERALLY ACROSS THE EXTREME SOUTHERN PORTIONS OF THE CWA AND
FURTHER SOUTHWARD...BUT WILL HAVE TO WATCH THIS CLOSELY DEPENDING ON
WHERE THE FRONT ENDS UP BY MONDAY AFTERNOON. THE MAIN TROUGH AXIS
ASSOCIATED WITH THE UPPER LOW SHIFTS JUST EAST OF THE REGION BY
TUESDAY AFTERNOON...SO EXPECT ONLY A SLIGHT CHANCE OF RAIN FOR
TUESDAY...AND MAINLY ACROSS THE NRN REACHES WHERE WRAP AROUND
MOISTURE COULD PRODUCE SOME LIGHT RAIN.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
SHOULD BEGIN TO SEE A DRY PERIOD THRU THE EXTENDED PERIODS AS THE
GFS SHOWS THE FORECAST AREA ON THE WEST/DRY SIDE OF A LONGWAVE EAST
COAST TROUGH WITH THE ACTIVE NW FLOW ALOFT STAYING WELL NORTH OF THE
FORECAST AREA. THE GFS IS HOLDING ONTO A LOW CHANCE OR JUST SLIGHT
CHANCE POP ACROSS MAINLY THE NRN ZONES THRU THE EXTENDED...AS THAT
REGION WOULD BE CLOSER TO ANY IMPULSE RIDING DOWN THE NW FLOW.
OTHERWISE...EXPECT A GRADUAL WARMUP THRU THE EXTENDED...WITH HIGHS
BY SATURDAY CLIMBING WELL INTO THE 80S FOR MOST AREAS.

&&

.AVIATION...
MAIN THREAT WILL BE TO WATCH FOR DEVELOPING MVFR CEILINGS
AHEAD OF INBOUND COLD FRONT. NOT SURE HOW MUCH THERE WILL BE OR
WHERE BUT THINK BEST CHANCES WILL BE OVER THE ATL-AHN AREAS BUT YOU
CAN NOT RULE OUT CSG AND MCN. WILL ALSO NEED TO CONTINUE TO MONITOR
FOR SHOWER AND STORM POTENTIAL THROUGH THE DAY. WSW SURFACE WINDS
WILL INCREASE 10-15 KTS AND GUSTY. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         70  50  68  50 /  40  10  10  10
ATHENS          73  48  71  47 /  40  20  10  10
GAINESVILLE     70  48  66  48 /  50  20  30  10
ROME            75  47  71  46 /  40  20  30  10
COLUMBUS        74  54  74  51 /  30  20  20  10
MACON           74  52  74  46 /  40  30  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39
Hazardous weather outlook, May 14, 11:44 AM EDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1144 AM EDT SUN MAY 14 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1144 AM EDT SUN MAY 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING
OVER CENTRAL GEORGIA.

.SYNOPSIS...
A SLOW MOVING COLD FRONT LOCATED OVER NORTH GEORGIA WILL MOVE OVER
CENTRAL GEORGIA THIS AFTERNOON AND TO SOUTH GEORGIA MONDAY MORNING.

.PRIMARY HAZARD...
THE PRIMARY HAZARD FROM THESE SEVERE THUNDERSTORMS WILL BE LARGE
HAIL. THE BEST LOCATION FOR SEVERE STORMS WILL BE SOUTH OF LAGRANGE
TO ATHENS THIS AFTERNOON AND EVENING.

.DISCUSSION...
THE PASSAGE OF AN UPPER LEVEL JET WILL COMBINE WITH CAPES OF 1000 TO
GIVE POTENTIAL FOR ISOLATED SEVERE STORMS THIS AFTERNOON INTO THIS
EVENING. THESE STORMS WILL OCCUR AHEAD OF A SLOW MOVING COLD FRONT
WITH AN AXIS OF DECENT MOISTURE ASSOCIATED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON.

EA

In the hours before

Special weather statement, May 14, 10:38 AM EDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 AM EDT SUN MAY 14 2006

GAZ078-079-089>091-141545-
1038 AM EDT SUN MAY 14 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN CHATTAHOOCHEE...
MARION...MUSCOGEE...HARRIS AND TALBOT COUNTIES UNTIL 1145 AM EDT...

AT 1035 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF COLUMBUS...MOVING EAST AT
45 MPH.
Special weather statement, May 14, 10:41 AM EDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1041 AM EDT SUN MAY 14 2006

GAZ039-141515-
1041 AM EDT SUN MAY 14 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WILKES COUNTY
UNTIL 1115 AM EDT...

AT 1039 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WASHINGTON...MOVING EAST AT 60 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING AS IT MOVES ACROSS WILKES COUNTY. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 14, 2:11 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT SUN MAY 14 2006

GAZ056-067-068-070-141900-
211 PM EDT SUN MAY 14 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN PIKE...LAMAR...
MERIWETHER AND SPALDING COUNTIES UNTIL 300 PM EDT...

AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WILLIAMSON TO WOOSTER...MOVING EAST AT 30
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING AS THEY MOVE ACROSS
PIKE...LAMAR...MERIWETHER AND SPALDING COUNTIES. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, May 14, 2:23 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             ZEBULON                 33.10N 84.34W
05/14/2006  E0.50 INCH       PIKE               GA   AMATEUR RADIO

&&

SN
Special weather statement, May 14, 2:36 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 PM EDT SUN MAY 14 2006

GAZ062-141900-
236 PM EDT SUN MAY 14 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WARREN COUNTY
UNTIL 300 PM EDT...

AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORWOOD...MOVING EAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WARREN COUNTY...INCLUDING THE CITIES OF
NORWOOD...CAMAK AND MESENA. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
Special weather statement, May 14, 2:53 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT SUN MAY 14 2006

GAZ058>061-070>073-142000-
253 PM EDT SUN MAY 14 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN JONES...BALDWIN...
MONROE...LAMAR...BUTTS...HANCOCK...PUTNAM AND JASPER COUNTIES UNTIL
400 PM EDT...

AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ADGATEVILLE TO CHAPPEL...MOVING EAST AT 45
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING AS THEY MOVE ACROSS
JONES...BALDWIN...MONROE...LAMAR...BUTTS...HANCOCK...PUTNAM AND
JASPER COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:15 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker45 min
May 13, 8:46 PM EDTSevere Thunderstorm WarningFFCMurray29 min
May 13, 8:49 PM EDTSevere Thunderstorm WarningFFCWhitfield26 min
May 13, 9:00 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer30 min
May 13, 9:07 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield23 min
May 13, 9:22 PM EDTSevere Thunderstorm WarningFFCUnion38 min
May 13, 9:49 PM EDTSevere Thunderstorm WarningFFCTowns26 min
May 13, 10:09 PM EDTSevere Thunderstorm WarningFFCUpson36 min
May 13, 10:13 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe32 min
May 13, 10:26 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee49 min
May 13, 10:29 PM EDTSevere Thunderstorm WarningFFCBibb31 min
May 13, 10:46 PM EDTSevere Thunderstorm WarningFFCTalbot29 min
May 13, 10:54 PM EDTSevere Thunderstorm WarningFFCStewart, Webster51 min
May 13, 11:14 PM EDTSevere Thunderstorm WarningFFCTaylor46 min
May 13, 11:32 PM EDTTornado WarningFFCWebster28 min
May 13, 11:38 PM EDTSevere Thunderstorm WarningFFCMacon37 min
May 14, 12:26 AM EDTSevere Thunderstorm WarningFFCFloyd37 min
May 14, 4:27 AM EDTSevere Thunderstorm WarningFFCHall, White18 min
May 14, 4:45 AM EDTSevere Thunderstorm WarningFFCBanks15 min
May 14, 4:18 PM EDTSevere Thunderstorm WarningFFCHancock27 min
May 14, 4:34 PM EDTSevere Thunderstorm WarningFFCWashington26 min
May 14, 4:53 PM EDTTornado WarningFFCWashington22 min
May 14, 4:59 PM EDTTornado WarningFFCJefferson31 min
May 14, 5:55 PM EDTSevere Thunderstorm WarningFFCWashington35 min
May 14, 6:07 PM EDTTornado WarningFFCWashington23 min
May 14, 6:21 PM EDTTornado WarningFFCJefferson39 min
May 14, 6:30 PM EDTSevere Thunderstorm WarningFFCHouston, Pulaski30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.